# SDR DALA2015022601662

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON FRAME STA Y=1510 CANT BETWEEN 3 AND 6 HRS POSITION AT A/A.  FRAME WAS REPLACED IAW DWG 9911843 SRM 51-30-2, 51-10-4, 51-10-3.
